Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I am on the contraceptive pill ovranette. I am not getting my period

I am 27years old, Female. I started taking contraception pill ovranette 2 days before my menstruation, my menstruation surpose to start on 8th march and today is 22 and my menstruate is not out. I went for a pregnancy test 5 days ago and it shows negative, but i m feeling the sign of being pregnant like vommiting and enlargment of breast. What can i do?
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Welcome to signs are non specific.while on oc pills periods can be longer or shorter ,lighter since ovulation is prevented.Since upt is negative you are not pregnant.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor